# SDR AALA201612309017

- Difficulty date: December 18, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746000820000
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND WING SLAT 3 TRACK 7 LOWER BOLT BETWEEN RIB 13 AND 14. REPLACED BOLT PER AMM 27-84-65.
